English
Русский
简体中文
Kazakh
Português (Brasil)
Page Header
Mathematical Notes
ISSN 0001-4346 (Print) ISSN 1573-8876 (Online)
Menu     Archives
  • Home
  • About the Journal
    • Editorial Team
    • Editorial Policies
    • Author Guidelines
    • About the Journal
  • Issues
    • Search
    • Current
    • Retracted articles
    • Archives
  • Contact
  • All Journals
User
Forgot password? Register
Notifications
  • View
  • Subscribe
Search
Browse
  • By Issue
  • By Author
  • By Title
  • By Sections
  • Other Journals
Subscription Login to verify subscription
Keywords Bose–Einstein distribution Cauchy problem Dirichlet problem Fermi–Dirac distribution Fourier coefficients Fourier series Fourier transform Lagrangian manifold Schrödinger equation asymptotics best approximation boundary-value problem commutator distance graph finite field finite group inverse problem modulus of continuity number theory stability wave equation
×
User
Forgot password? Register
Notifications
  • View
  • Subscribe
Search
Browse
  • By Issue
  • By Author
  • By Title
  • By Sections
  • Other Journals
Subscription Login to verify subscription
Keywords Bose–Einstein distribution Cauchy problem Dirichlet problem Fermi–Dirac distribution Fourier coefficients Fourier series Fourier transform Lagrangian manifold Schrödinger equation asymptotics best approximation boundary-value problem commutator distance graph finite field finite group inverse problem modulus of continuity number theory stability wave equation
Home > Search > Author Details

Author Details

Malamud, M. M.

Issue Section Title File
Vol 100, No 1-2 (2016) Article Matrix Schrödinger operator with δ-interactions
Vol 106, No 5-6 (2019) Short Communications On the Deficiency Indices of Block Jacobi Matrices Related to Dirac Operators with Point Interactions
 

JOURNALS

Journals list

Search articles

LEGAL INFORMATION

Privacy Policy

User agreement

 

RCSI CONTATCS

phone: +7 (499) 941-01-15

address: Leninsky Prospekt 32a
Moscow, 119334

E-mail: info@rcsi.science

Technical support

E-mail: journals_support@rcsi.science 

PLATFORM POWERED BY

RUSSIAN CENTRE
FOR SCIENTIFIC INFORMATION

TOP